Katedra Teorii Aproksymacji - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1981] [1980] [1979] [1978] [1977] [1973] [1972] [1971]
1-200 z 206.

2019

2018

200.
On the metric space of pluriregular sets, DOLOMITES RESEARCH NOTES ON APPROXIMATION vol. 11 (2018), 51-61

2017

2016

183.
Matematyka jest jedna: Magia liczb, DELTA vol. 03 (2016), 16-19
182.

2015

174.
171.
Tożsamość Sophie Germain, KWADRAT (GAZETKA OLIMPIADY MATEMATYCZNEJ GIMNAZJALISTÓW) vol. 7 (2015), 3-4
168.
Matematyka jest jedna, DELTA vol. 2 (2015), 1-4

2014

160.
Global and Local Markov Inequalities in the Complex Plane, DOLOMITES RESEARCH NOTES ON APPROXIMATION vol. 7 (2014), 34-38

2013

153.
Asymptotic estimate of absolute projection constants, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 51 (2013), 51-60
152.
Identity principles for Bernstein quasianalytic functions, COMMENTATIONES MATHEMATICAE vol. 53 (2) (2013), 179-187

2012

2011

2010

2009

2008

2007

2006

2005

2004

2003

104.
Zbiory Julii, V OGÓLNOPOLSKIE WARSZTATY DLA MŁODYCH MATEMATYKÓW, TEORIA APROKSYMACJI, MATERIAŁY KONFERENCYJNE, KOŁO MATEMATYKÓW STUDENTÓW UJ, KRAKÓW (2003), 73-78
102.
Grzegorz Lewicki, G.Trombetta
Almost contractive retractions in Orlicz spaces, BULL. AUSTRAL. MATH. SOC. 68 (2003), 353--369
101.
Grzegorz Lewicki, B.L.Chalmers
Symmetric spaces with maximal projection constants, J. FUNCT. ANAL. 200 (2003), no. 1, 1--22
100.
Grzegorz Lewicki, G.Marino
Approximation by superpositions of a sigmoidal function, Z. ANAL. ANWENDUNGEN 22 (2003), no. 2, 463--470
99.
Teoria aproksymacji z perspektywy wieku, SPRAWOZDANIA Z CZYNNOŚCI I POSIEDZEŃ POLSKIEJ AKADEMII UMIEJĘTNOŚCI, TOM 67, (2003), 43-47, Kraków 2005
98.
96.
Volume of polynomial lemniscates in C^n, NUMER. ALGORITHMS 33 (2003), 415--420
95.
Krótka historia konstruktywnej teorii funkcji, ZESZ. NAUK. UNIW. OPOL. MAT. 31 (2003), 143--149
94.
Bernstein quasianalytic functions on algebraic sets, UNIV. IAGEL. ACTA MATH. 41 (2003), 215--223

2002

91.
90.
Grzegorz Lewicki, D.Caponetti,G.Trombetta
Control functions and total boundedness in the space $Lsb 0$, NOVI SAD J. MATH. 32 (2002), no. 2, 109--123

2000

88.
86.
Grzegorz Lewicki, B.L.Chalmers
Two-dimensional real symmetric spaces with maximal projection constant, ANN. POLON. MATH. 73 (2000), no. 2, 119--134
85.
Grzegorz Lewicki, G.Marino,P.Pietramala
Fourier-type minimal extensions in real $Lsb 1$-space, ROCKY MOUNTAIN J. MATH. 30 (2000), no. 3, 1025--1037
84.
On minimal projections in $lsb inftysp {(n)}$, MONATSH. MATH. 129 (2000), no. 2, 119--131

1999

83.
Homogeneous extremal function for a ball in R2, ANN. POLON. MATH. 71 (1999), no. 2, 141--150
81.
Sur l'inegalite de Markov pour les compacts, UNIVERSITE DE PARIS-SUD vol. No. 5647 (2081) (1999),
80.
Grzegorz Lewicki, B.L.Chalmers
Symmetric subspaces of l1 with large projection constants, STUDIA MATH. 134 (1999), no. 2, 119--133
79.
On the property of four elements in modular spaces, ACTA MATH. HUNGAR. 83 (1999), no. 4, 293--301
78.
Minimal extensions in tensor product spaces, J. APPROX. THEORY 97 (1999), no. 2, 366--383
77.
On the zeros of polynomials of best approximation, J. APPROX. THEORY 101 (1999), no. 2, 196--211

1998

76.
Conjugate norms in Cn and related geometrical problems, DISSERTATIONES MATH. (ROZPRAWY MAT.) 377 (1998), 67 pp
75.
Markov sets in C are not polar, BULL. POLISH ACAD. SCI. MATH. vol. 46 (1998), 83-89
73.
Grzegorz Lewicki, G.Marino,P.Pietramala
Finite chainability, locally Lipschitzian and uniformly continuous functions, Z. ANAL. ANWENDUNGEN 17 (1998), no. 4, 795--803
72.
Grzegorz Lewicki, B.L.Chalmers
Minimal projections onto some subspaces of $lsp {(n)}sb 1$, DEDICATED TO JULIAN MUSIELAK. FUNCT. APPROX. COMMENT. MATH. 26 (1998), 85--92

1997

69.
Grzegorz Lewicki, A.G.Aksoy
Diagonal operators, s-numbers and Bernstein pairs, PROCEEDINGS OF THE SECOND INTERNATIONAL WORKSHOP ON FUNCTIONAL ANALYSIS (TRIER, 1997). Note Mat. 17 (1997), 209--216 (1999)
68.
A characterization of Orlicz spaces isometric to Lp-spaces, FOURTH INTERNATIONAL CONFERENCE ON FUNCTION SPACES (ZIELONA GÓRA, 1995). Collect. Math. 48 (1997), no. 4-6, 663--671
67.
On the uniqueness of minimal projections in spaces of the James type, DEDICATED TO ROMAN TABERSKI ON THE OCCASION OF HIS 70th birthday. Funct. Approx. Comment. Math. 25 (1997), 59--65

1996

65.
Two applications of the complex interpolation method, PROCEEDINGS OF THE WORKSHOP "FUNCTIONAL ANALYSIS: METHODS AND APPLICATIONS" (COSENZA, 1995). Rend. Circ. Mat. Palermo (2) Suppl. No. 40 (1996), 57--62
64.
Remarks on Jackson's theorem in RN, EAST J. APPROX. 2 (1996), no. 3, 301--308

1995

62.
Nierówności typu Bernsteina dla zbiorów zwartych w R^n, W: JUBILEUSZOWY ZJAZD MATEMATYKÓW POLSKICH. REFERATY. PTM, WARSZAWA (1995), 189-195
61.
Markov's exponent of compact sets in Cn, PROC. AMER. MATH. SOC. 123 (1995), no. 9, 2785--2791
60.
Leokadia Białas-Cież, P.Goetgheluck
Constants in Markov's inequality on convex sets, EAST J. APPROX. 1 (1995), no. 3, 379--389
57.
Grzegorz Lewicki, M.Baronti,V.Fragnelli
Extensions of linear operators from hyperplanes of $lsp {(n)}sb infty$, COMMENT. MATH. UNIV. CAROLIN. 36 (1995), no. 3, 443--458
55.
On a new proof of Durier's theorem, FIRST INTERNATIONAL CONFERENCE IN ABSTRACT ALGEBRA (KRUGER PARK, 1993). Quaestiones Math. 18 (1995), no. 1-3, 287--294

1994

53.
Bernstein type theorems for compact sets in Rn revisited, J. APPROX. THEORY 79 (1994), no. 2, 190--198
52.
51.
Best approximation in spaces of bounded linear operators, DISSERTATIONES MATH. (ROZPRAWY MAT.) 330 (1994), 103 pp
50.
Grzegorz Lewicki, M.Baronti
On some constants in Banach spaces, ARCH. MATH. (BASEL) 62 (1994), no. 5, 438--444
49.
Grzegorz Lewicki, M.Baronti
Strongly unique minimal projections on hyperplanes, J. APPROX. THEORY 78 (1994), no. 1, 1--18

1993

45.
Minimal projections onto subspaces of $lsp {(n)}sb infty$ of codimension two, THIRD INTERNATIONAL CONFERENCE "FUNCTION SPACES" (POZNAN, 1992). Collect. Math. 44 (1993), no. 1-3, 167--179
44.
Strong unicity criterion in some space of operators, COMMENT. MATH. UNIV. CAROLIN. 34 (1993), no. 1, 81--87
43.
Wiesław Pleśniak, J.Gilewicz
Distribution of zeros of sequences of polynomials revisited, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 165--177

1992

41.
Bernstein type theorems for compact sets in Rn, J. APPROX. THEORY 69 (1992), no. 2, 156--166
40.
Multivariate versions of Bernstein inequality, ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ MAT. FIZ. no. 16 (1992), 31--48
37.
L-regularity in the constructive theory of functions, ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ, MAT. FIZ. no. 16 (1992), 17--30
36.
Wiesław Pleśniak, P.Goetgheluck
Counter-examples to Markov and Bernstein inequalities, J. APPROX. THEORY 69 (1992), no. 3, 318--325

1991

35.
A Karamata method, I. ELEMENTARY PROPERTIES AND APPLICATIONS. CANAD. MATH. BULL. 34 (1991), no. 2, 147--157
34.
32.
31.
Grzegorz Lewicki, S.J.Kilmer,W.M.Kozłowski
Sigma order continuity and best approximation in $Lsb ho$-spaces, COMMENT. MATH. UNIV. CAROLIN. 32 (1991), no. 2, 241--250

1990

29.
On the graph of a quasi-additive function, AEQUATIONES MATH. 39 (1990), no. 2-3, 129--133
28.
Grzegorz Lewicki, S.J.Kilmer,W.M.Kozłowski
Best approximants in modular function spaces, J. APPROX. THEORY 63 (1990), no. 3, 338--367
27.

1989

24.
A functional equation for the Joukowski transformation, PROC. AMER. MATH. SOC. 106 (1989), no. 2, 423--426
23.
Grzegorz Lewicki, W.M.Kozlowski
Analyticity and polynomial approximation in modular function spaces, J. APPROX. THEORY 58 (1989), no. 1, 15--35

1988

22.
Siciak's extremal function of convex sets in CN, ANN. POLON. MATH. 48 (1988), no. 3, 275--280
21.
A theorem of Bernstein's type for linear projections, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 23--27
19.
Compact subsets of Cn preserving Markov's inequality, THIRD INTERNATIONAL SYMPOSIUM ON COMPLEX ANALYSIS AND APPLICATIONS (HERCEGNOVI, 1988). Mat. Vesnik 40 (1988), no. 3-4, 295--300

1987

18.
Prolongement de fonctions ${mathcal C}sp infty$, (FRENCH) [EXTENSION OF ${MATHCAL C}SP INFTY$ FUNCTIONS] C. R. ACAD. SCI. PARIS SÉR. I MATH. 304 (1987), no. 7, 167--168

1986

1985

1984

15.
A criterion for polynomial conditions of Leja's type in CN, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 139--142
14.
Wiesław Pleśniak, NguyenThanhVan
Invariance of L-regularity and Leja's polynomial condition under holomorphic mappings, PROC. ROY. IRISH ACAD. SECT. A 84 (1984), no. 2, 111--115
13.
L-regularity of subanalytic sets in Rn, BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 11-12, 647--651
12.
L-regularity of subsets of the space CN, (POLISH) WIADOM. MAT. 25 (1984), no. 2, 183--189

1981

1980

9.
Sur les conditions polynomiales du type Leja dans CN, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 290 (1980), no. 7, A309--A311

1979

8.
On a theorem of S. Bernstein in F-spaces, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 20 (1979), 7--16
7.
A criterion of the L-regularity of compact sets in CN, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 97--103